| Model Number |
0998-00-0800-53 |
| Medical Device Problem Codes |
Leak/Splash (1354); Sparking (2595); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during a routine check the cardiosave intra-aortic balloon pump (iabp) plug sparked a bit with no fire.No patient was involved.No harm was reported.Line cord was arcing and smoking when plugged into the ac outlet.Fse found what looked like evidence of saline on line cord plug.Line cord assembly was replaced.Defective part is being sent for manufacturer evaluation of the failure.
Additional Manufacturer Narrative
E1 - event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.